Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: B. Z. Vulikh
Title: Introduction to the Theory of Partially Ordered Spaces
Additional book information translated by Leo F. Boron. Gordon and Breach, New York, 1967. xv + 387 pp.


Review Information

Reviewer: Bertram Walsh
Journal: Bull. Amer. Math. Soc. 78 (1972), 178-181
DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12902-1
PII: S 0002-9904(1972)12902-1